I have been taking Hydrochlorothiazide (water pill) & Lisinopril together for years. I recently ran out of?


Hydrochlorothiazide and the doctor can not see me until next month but I still have about a months worth of Lisinopril left. Is it okay to take it without the water pill?
----------

You'll be fine.

You can also see if the office will call in enough of the HCTZ to cover until you see the doc.  (+ info)

Erectile problems what could be the cause?


Ive had hypertension for 2 years and Hydrochlorothiazide

I told my doc that maybe I have clogged arteries from the hypertension and thats why I cant get erect, but he says im too young? So im 24 hypertensive, impotent and slowly becoming suicidal. Have any other young men suffered from this and solved it? Will I ever get my erections back?
----------

  (+ info)

Does anybody know about high blood pressure?


I went to the Dr.s today and they told me my blood pressure is high. 160 over 98. How bad is it really? Is it like some what high or really high? I'm not sure how the whole thing really works. They put me hydrochlorothiazide which they told me was the lowest form of BP medication. So I'm guessing because it's such a low form med that my BP is not that bad right?
----------

Well I have been told by doctors that anything over 120/70 is dangerous cause it puts a strain on all your organs which will damge them without you knowing till too late ,so get it in control ASAP.That's why it's called the silent killer,no symtoms.Could cause a vessel to pop in your brain or kidney damage.Hope this helps you decide to take this seriously.It could mean life or death.  (+ info)

Can you drink alcohol while taking hydrochlorothiazide?


I was wondering if there are any potential dangers of mixing water pills with alcohol. Any help will be appreciated. Thanks.
----------

If you do, it will aggravate the side effects and you will feel extremely unwell.  (+ info)

Young guy with hypertension and erectile dysfunction?


Ive had hypertension for 2 years and Hydrochlorothiazide

I told my doc that maybe I have clogged arteries from the hypertension and thats why I cant get erect, but he says im too young? So im 24 hypertensive, impotent and slowly becoming suicidal. Have any other young men suffered from this and solved it? Will I ever get my erections back?
----------

Check with the doctor that the medications aren't the cause.
or ask pharmacist.

M  (+ info)

is hydrochlorothiazide good to take if you got 205 by 160 blood pressure?


I went to a doc because of that high blood pressure and he said that if u take that pill once a day, that high blood pressure will go away. is this true. How effective will it be in reducing my blood pressure. and will the weakness, dizziness that i have go away because of that high blood pressure. does that drug help me get to 120 to 80, which is considered normal.
----------

Ignore the guy that claims you're dehydrated. He thinks that a lack of water is the cause of all illness.

The med will lower your BP. However, you will likely need another med. It's very common to need 2-3 different BP meds to get things under control.

Best of luck  (+ info)

Why would Hydrochlorothiazide cause you to retain water?


I have recently been diagnosed with mildly high blood pressure and prescribed Hyrdrochlorothiazide. I've been told it's a water pill, but, I seem to be really retaining water since I started taking it, I never did before I started. My legs seem to always be somewhat swollen since I started taking it. Does anyone know why this would be?
----------

It is a diuretic so it should not be causing your water retention. Is it possible you are taking in more salt than you normally do? Diet soda is loaded with salt (sodium) and then fast foods are also. Are you eating salty snacks because you are on a "water pill" and think it will get rid of the extra fluid? That is not the case if you are, you can't eat more salt thinking the water pill will get rid of the extra fluid, it won't. If none of this information is anything you are doing, then you need to see your Dr and tell him about you retaining more fluid since starting the pills.  (+ info)

I started taking Lisinopril/Hydrochlorothiazide for high blood pressure, are these symptoms normal?


I now have very bad dandruff, my skin is wrinkled and kind of life less, my eyes are dull. I have been adding lots of vegs to my diet, and doing some exercise, but I still look tired all the time. Is this normal?
----------

Well I don't think that the Lisinopril/Hydrochlorothiazide has anything to do with the symptoms that you are describing I take the same kind of medicine along with two others to control my high blood pressure. The name of the other two are metoprolol tartrate, and amlodipine besylate that my doctor prescribed for me when I got stung by a bee in October of 2008.  (+ info)

1  2  3  4  5  6  

  Ask a Question: